Alert archive / Florida / River Flood Warnings in 2016

River Flood Warning 9, NWS Tampa Bay, FL

June 6, 2016Manatee County, Florida

NWS Tampa Bay, FL issued this river flood warning at Jun 6, 2016, 10:38 AM EDT for Manatee County, Florida. It took effect at Jun 7, 2016, 6:48 AM EDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jun 6, 2016, 10:38 AM EDT (14:38 UTC)
In effect from
Jun 7, 2016, 6:48 AM EDT
Expired
Jun 8, 2016, 9:00 AM EDT
In force
26 hr
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Flood severity
Minor

County Manatee County, FL

The radar

The Tampa radar (KTBW), 29 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Manatee River near Myakka Head at SR 64 (MKHF1). The gauge peaked at 9.19 ft at Jun 9, 2016, 9:00 AM EDT.

actionminormoderate5101506/0606/0706/0806/09
Action stage
9.5 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02299950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

979 
WGUS42 KTBW 061438
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1038 AM EDT MON JUN 6 2016

...The National Weather Service in Tampa Fl has issued a Flood Warning for the 
following rivers...

  Alafia River At Lithia 
  Little Manatee River At Wimauma 
  Manatee River Near Myakka Head 
  Horse Creek Near Arcadia 

.Heavy rain associated with Tropical Storm Colin will likely cause the Alafia
river at Lithia, the Little Manatee River at Wimauma, the Manatee river near
Myakka Head, and Horse Creek near Arcadia to rise above stage late tonight or
on Tuesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC057-070338-
/O.NEW.KTBW.FL.W.0007.160607T0800Z-160608T0712Z/
/LITF1.1.ER.160607T0800Z.160607T1200Z.160608T0112Z.NO/
1038 AM EDT MON JUN 6 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Alafia River At Lithia
* From late tonight until late Tuesday night.
* At 10 AM Monday the stage was...4.8 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* The river is forecast to rise above flood stage by early tomorrow and continue
  to rise to near 13.4 feet by tomorrow morning.the river is expected to fall 
  below flood stage by tomorrow late evening.
* Impact...at 13.0 feet...River Drive and Squirrel Run Way downstream of State 
  Road 640 are completely covered by water. One home begins to flood.
* Impact...at 12.0 feet...Water begins to affect River Drive and Squirrel Run 
  Way downstream of State Road 640.
* Flood history...This crest compares to a previous crest of 13.4 feet on Aug 5 
  2015.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Alafia
 Lithia       13.0   4.8  Mon 10 AM  13.4   12.0    9.0    6.5    5.7


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC057-070338-
/O.NEW.KTBW.FL.W.0008.160607T0544Z-160609T1938Z/
/WIMF1.1.ER.160607T0544Z.160608T0600Z.160609T1338Z.NO/
1038 AM EDT MON JUN 6 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Little Manatee River At Wimauma
* From late tonight until Thursday afternoon.
* At 10 AM Monday the stage was...6.0 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by after midnight tomorrow and
  continue to rise to near 14.4 feet by early Wednesday morning.the river is 
  expected to fall below flood stage by late Thursday morning.
* Impact...at 14.5 feet...Flooding of several houses begins near 32nd and 33rd 
  streets in Ruskin.
* Impact...at 13.0 feet...The canoe rental area floods.
* Impact...at 11.0 feet...The river overflows its banks.
* Flood history...This crest compares to a previous crest of 14.4 feet on Jul 6 
  1968.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Little Manatee
 Wimauma      11.0   6.0  Mon 10 AM  12.9   14.2   11.3    7.5    5.7


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-070338-
/O.NEW.KTBW.FL.W.0009.160607T1048Z-160608T1300Z/
/MKHF1.1.ER.160607T1048Z.160607T1800Z.160608T0700Z.NO/
1038 AM EDT MON JUN 6 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Manatee River Near Myakka Head
* From Tuesday morning until Wednesday morning.
* At 10 AM Monday the stage was...6.1 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river is forecast to rise above flood stage by tomorrow morning and 
  continue to rise to near 11.6 feet by tomorrow early afternoon.the river is 
  expected to fall below flood stage by Wednesday morning.
* Impact...at 11.0 feet...Private road and bridge 1 mile downstream flood. 
  Agricultural, rural Kibler area begins to flood.
* Flood history...This crest compares to a previous crest of 11.6 feet on Aug 24 
  1985.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Manatee
 Myakka Head  11.0   6.1  Mon 10 AM  11.2   10.5    7.5    6.1    5.7


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC027-070337-
/O.NEW.KTBW.FL.W.0010.160607T2200Z-160611T1500Z/
/ARHF1.1.ER.160607T2200Z.160609T0000Z.160611T0900Z.NO/
1038 AM EDT MON JUN 6 2016

The National Weather Service in Tampa Fl has issued a 

* Flood Warning for 
  The Horse Creek Near Arcadia
* From Tuesday evening until Saturday morning.
* At 09 AM Monday the stage was...3.7 feet.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river is forecast to rise above flood stage by tomorrow evening and 
  continue to rise to near 13.0 feet by early Thursday morning.the river is 
  expected to fall below flood stage by Saturday morning.
* Impact...at 14.0 feet...Buildings in Hidden Acres flood.
* Impact...at 12.0 feet...The access road to Hidden Acres is impassable.
* Impact...at 11.0 feet...Secondary roads in hidden acres and royal palm begin 
  to flood.
* Impact...at 10.5 feet...Two homes become isolated.
* Flood history...This crest compares to a previous crest of 13.0 feet on Sep 14 
  2013.

&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY  TIME   Tue    Wed    Thu    Fri    Sat

Horse Creek
 Arcadia      12.0   3.7  Mon 09 AM  10.7   12.8   13.0   12.6   11.9


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$
1 follow-up statement
841 
WGUS82 KTBW 070054
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
854 PM EDT MON JUN 6 2016

...The Flood Warning is cancelled for the following rivers in Florida... 

  Alafia River At Lithia 
  Alafia River At Riverview 
  Little Manatee River At Wimauma 
  Manatee River Near Myakka Head 
  Horse Creek Near Arcadia 


.Although heavy rain of 1 to 3 inches has occurred in river basins across
west central Florida over the past couple of days, it will not be sufficient
to cause area rivers to rise above flood stage, thus the flood warnings are
cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.

Stay tuned to developments by listening to NOAA Weather Radio. The latest 
forecasts can also be found on weather.gov/tampabay. You can follow NWSTampaBay 
on Twitter and like us on Facebook.

&&

FLC057-070124-
/O.CAN.KTBW.FL.W.0007.000000T0000Z-160608T0712Z/
/LITF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT MON JUN 6 2016

The Flood Warning is cancelled for
  The Alafia River At Lithia
* At 08 PM Monday the stage was 5.4 feet.
* Flood stage is 13.0 feet.


&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Alafia
 Lithia       13.0   5.4  Mon 08 PM   7.6    8.6    7.3    5.6    4.6


&&


LAT...LON 2787 8218 2784 8228 2789 8228 2792 8218




$$

FLC057-070124-
/O.CAN.KTBW.FL.W.0006.000000T0000Z-160607T1500Z/
/RVWF1.1.ER.160606T1935Z.000000T0000Z.160606T2037Z.NR/
854 PM CDT MON JUN 6 2016

The Flood Warning is cancelled for
  The Alafia River At Riverview
* At 08 PM Monday the stage was 3.3 feet.
* Flood stage is 4.2 feet.


&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Alafia
 Riverview     4.2   3.3  Mon 08 PM   2.7    1.5    1.0    1.2    1.6


&&


LAT...LON 2785 8235 2785 8229 2790 8229 2789 8235




$$

FLC057-070124-
/O.CAN.KTBW.FL.W.0008.000000T0000Z-160609T1938Z/
/WIMF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT MON JUN 6 2016

The Flood Warning is cancelled for
  The Little Manatee River At Wimauma
* At 08 PM Monday the stage was 7.2 feet.
* Flood stage is 11.0 feet.


&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Little Manatee
 Wimauma      11.0   7.2  Mon 08 PM   8.8   10.6    8.8    6.4    5.1


&&


LAT...LON 2763 8231 2764 8243 2770 8243 2770 8231




$$

FLC081-070124-
/O.CAN.KTBW.FL.W.0009.000000T0000Z-160608T1300Z/
/MKHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT MON JUN 6 2016

The Flood Warning is cancelled for
  The Manatee River Near Myakka Head
* At 08 PM Monday the stage was 7.0 feet.
* Flood stage is 11.0 feet.


&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Manatee
 Myakka Head  11.0   7.0  Mon 08 PM   8.9    9.2    7.7    6.5    5.9


&&


LAT...LON 2746 8217 2743 8224 2745 8233 2752 8233
 2751 8224 2753 8224                  



$$

FLC027-070124-
/O.CAN.KTBW.FL.W.0010.000000T0000Z-160611T1500Z/
/ARHF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
854 PM EDT MON JUN 6 2016

The Flood Warning is cancelled for
  The Horse Creek Near Arcadia
* At 08 PM Monday the stage was 4.0 feet.
* Flood stage is 12.0 feet.


&&


               FLD        OBSERVED         FORECAST 8AM
LOCATION       STG   STG  DAY TIME    Tue    Wed    Thu    Fri    Sat

Horse Creek
 Arcadia      12.0   4.0  Mon 08 PM   6.9   10.1   11.4   11.4   10.9


&&


LAT...LON 2726 8194 2708 8198 2708 8202 2726 8201




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Jun 6, 9:34 AM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Jun 6, 9:34 AM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
934 AM EDT MON JUN 6 2016

.UPDATE...
Deep tropical moisture continues to stream into the forecast
area early this morning ahead of tropical storm Colin with
morning raob data indicating a PW of 2.22 inches. As for the
rest of today high rain chances with squalls will remain in
place as Colin moves further to the north with deepest moisture
continuing to stream into the region on the eastern side of
the cyclone, with some locally heavy rainfall amounts likely.
In addition to the rain strong shear via 12z raob data will be
supportive of rotating storms with an increased potential for
tornadoes and marine waterspouts and the Storm Prediction Center
has most of the forecast are under a slight risk of severe storms
through the remainder of the day. Ongoing forecast is in good
shape with no changes to the current watch/warnings at this time.

&&

.AVIATION...
MVFR/IFR cigs/vsbys from fast moving shra/tsra will continue to
affect the terminal sites through tonight. Gusty winds up to 45
knots will be possible in the vicinity of tsra, with general
wind gusts above 30 knots expected at KTPA, KPIE, and KSRQ this
afternoon and early tonight as the tropical system moves north
through the eastern Gulf waters and across the north Florida
tonight.

&&

.MARINE...
Wind and seas will continue to increase and build over the Gulf
waters the remainder of today as tropical storm Colin lifts north
through the eastern Gulf waters. Tropical Storm warnings remain
in effect from Englewood north to the Suwannee River out 60nm
with Small Craft Advisory south of Englewood. Current forecast
on track with no changes expected in the late morning update.

&&

.TBW Watches/Warnings/Advisories...
FL...High Rip Current Risk through Tuesday morning for Coastal
     Charlotte-Coastal Hillsborough-Coastal Lee-Coastal
     Manatee-Coastal Sarasota-Pinellas.

     Flood Watch through this evening for Coastal Charlotte-
     Coastal Citrus-Coastal Hernando-Coastal Hillsborough-
     Coastal Lee-Coastal Levy-Coastal Manatee-Coastal
     Pasco-Coastal Sarasota-DeSoto-Hardee-Highlands-Inland
     Charlotte-Inland Citrus-Inland Hernando-Inland
     Hillsborough-Inland Lee-Inland Levy-Inland Manatee-
     Inland Pasco-Inland Sarasota-Pinellas-Polk-Sumter.

     Tropical Storm Warning for Coastal Citrus-Coastal Hernando-
     Coastal Hillsborough-Coastal Levy-Coastal Manatee-
     Coastal Pasco-Coastal Sarasota-Inland Citrus-Inland
     Hernando-Inland Hillsborough-Inland Levy-Inland Pasco-
     Pinellas-Sumter.

     High Surf Advisory until 8 AM EDT Tuesday for Coastal
     Charlotte-Coastal Lee.

     Coastal Flood Advisory until 8 AM EDT Tuesday for Coastal
     Charlotte-Coastal Lee.

Gulf waters...Tropical Storm Warning for Coastal waters from Englewood
     to Tarpon Springs FL out 20 NM-Coastal waters from
     Tarpon Springs to Suwannee River FL out 20 NM-Tampa
     Bay waters-Waters from Englewood to Tarpon Springs FL
     out 20 to 60 NM-Waters from Tarpon Springs to
     Suwannee River FL out 20 to 60 NM.

     Small Craft Advisory until 8 AM EDT Tuesday for Charlotte
     Harbor and Pine Island Sound-Coastal waters from
     Bonita Beach to Englewood FL out 20 NM-Waters from
     Bonita Beach to Englewood FL out 20 to 60 NM.

&&

UPDATE/AVIATION/MARINE...57/McMichael
UPPER AIR...10/LaMarre
DECISION SUPPORT...05/Carlisle
Hazardous weather outlook, Jun 6, 5:10 AM EDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
510 AM EDT MON JUN 6 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-070915-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
510 AM EDT MON JUN 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
WIDESPREAD THUNDERSTORMS...WITH SOME STORMS HAVING A SLIGHT TO
MARGINAL RISK OF BECOMING SEVERE...ARE EXPECTED TODAY INTO
TONIGHT. THE STORMS WILL BE MOVING GENERALLY FROM SOUTH TO NORTH.
SOME OF THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG
GUSTY WINDS...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING
STRIKES.

...FLOOD IMPACT...
LOCALLY HEAVY RAINFALL IS EXPECTED WITH 4 TO 8 INCHES POSSIBLE
RIGHT ALONG THE COAST...3 TO 5 INCHES INLAND...AND 2 TO 4 INCHES
WELL INLAND. THESE HEAVY RAINS WILL PRODUCE FLOODING OF LOW LYING
AND POOR DRAINAGE AREAS AS WELL AS THE PONDING OF WATER ON
ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.

...HIGH WIND IMPACT...
A TROPICAL STORM WARNING IS IN EFFECT FOR LEVY...CITRUS...HERNANDO...
SUMTER...PASCO...PINELLAS...HILLSBOROUGH...COASTAL MANATEE...AND
COASTAL SARASOTA FOR WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH
POSSIBLE. THESE STRONG WINDS MAY BREAK SMALL TWIGS FROM TREES AND
BLOW AROUND ANY UNSECURED OUTDOOR OBJECTS. HIGH PROFILE VEHICLES
SHOULD USE EXTRA CAUTION ESPECIALLY IF TRAVELING OVER BRIDGES OR
HIGH OVERPASSES.

...COASTAL FLOOD IMPACT...
CONDITIONS FAVORABLE FOR COASTAL FLOODING ARE EXPECTED TO
DEVELOP...WITH WATER LEVELS 1 TO 2 FEET ABOVE NORMAL HIGH TIDE
EXPECTED. COASTAL RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS
OR WARNINGS...AND TAKE ACTION TO PROTECT PROPERTY.

...RIP CURRENT IMPACT...
HIGH SURF OF UP TO 4 TO 8 FEET WILL RESULT IN A HIGH RISK OF
RIP CURRENTS ALONG AREA BEACHES...LEADING TO DANGEROUS SWIMMING
CONDITIONS.

...MARINE IMPACTS...
TROPICAL STORM WARNING REMAINS IN EFFECT FOR SOUTHEAST WINDS
OF 20 TO 25 KNOTS EARLY THIS MORNING THEN INCREASING TO TROPICAL
STORM FORCE DURING TODAY...WITH SEAS BUILDING TO 8 TO 12 FEET.
THESE WINDS AND SEAS WILL CREATE VERY HAZARDOUS CONDITIONS FOR
SMALL CRAFT OPERATORS.

...RIVER FLOOD IMPACT...
HEAVY RAINFALL WILL RESULT IN RIVER FLOODING ALONG SOME OF THE
AREA RIVERS. RESIDENTS LIVING ALONG RIVERS OR FASTER FLOWING
STREAMS SHOULD REMAIN AWARE OF WATER LEVELS AND BE READY TO MOVE
TO HIGHER GROUND SHOULD FLOODING BE OBSERVED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

...THUNDERSTORM IMPACT...
ISOLATED TO OCCASIONALLY NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH FRIDAY...THEN ISOLATED TO SCATTERED SHOWERS AND
STORMS SATURDAY AND SUNDAY. THUNDERSTORMS WILL BE CAPABLE OF
PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT
DEADLY LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER
AND SELF ACTIVATE IF NEEDED.

RUDE

In the hours before

Special weather statement, Jun 6, 6:55 AM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
655 AM EDT MON JUN 6 2016

FLZ050-151-155-160-251-255-260-061145-
INLAND MANATEE-INLAND SARASOTA-PINELLAS-INLAND HILLSBOROUGH-COASTAL
MANATEE-COASTAL SARASOTA-COASTAL HILLSBOROUGH-
655 AM EDT MON JUN 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
HILLSBOROUGH...NORTHWESTERN SARASOTA...NORTHERN MANATEE AND
SOUTHEASTERN PINELLAS COUNTIES...

AT 654 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF ANNA MARIA TO 12
MILES WEST OF LONGBOAT KEY TO 6 MILES SOUTHWEST OF SAINT ARMANDS KEY.
MOVEMENT WAS NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SARASOTA...BRADENTON...PINELLAS PARK...PALMETTO...FORT DESOTO PARK...SAINT
PETERSBURG...DOWNTOWN SAINT PETERSBURG...ST. PETERSBURG...ST. PETE
BEACH...ANNA MARIA...RIDGE WOOD HEIGHTS...TIERRA VERDE...KENSINGTON PARK...
SAINT ARMANDS KEY...WEST BRADENTON...MEMPHIS...SOUTH BRADENTON...WEST
SAMOSET...WEST AND EAST LEALMAN AND WHITFIELD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 2787 8273 2777 8255 2775 8256 2776 8254
      2769 8242 2767 8243 2767 8241 2765 8246
      2765 8239 2739 8219 2721 8261 2751 8280
      2768 8281
TIME...MOT...LOC 1054Z 220DEG 29KT 2743 8284 2738 8276 2726 8267

TF
Local storm report, Jun 6, 7:39 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
739 AM EDT MON JUN 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     TSTM WND GST     5 SE PINELLAS POINT     27.66N 82.59W
06/06/2016  M40.00 MPH       GMZ830             FL   BUOY

            BUOY AT MIDDLE TAMPA BAY /MTBF1/ RECORDED A 40 MPH
            THUNDERSTORM WIND GUST.

0224 AM     TSTM WND GST     ALBERT WHITTED AIRPORT  27.76N 82.64W
06/06/2016  M44.00 MPH       PINELLAS           FL   ASOS

            ASOS AT ALBERT WHITTED AIRPORT /SPG/ MEASURED A 44 MPH
            THUNDERSTORM WIND GUST.

0225 AM     TSTM WND GST     4 E DOWNTOWN SAINT PETE 27.76N 82.57W
06/06/2016  M43.00 MPH       GMZ830             FL   MESONET

            THE WXFLOW STATION 6 E SAINT PETERSBURG /XTAM/ REPORTED A
            43 MPH WIND GUST.

0534 AM     TSTM WND GST     3 SSW CAPE CORAL        26.54N 82.00W
06/06/2016  M40.00 MPH       LEE                FL   MESONET

            MESONET STATION 2 SSW CAPE CORAL /XTRP/ MEASURED A 40 MPH
            THUNDERSTORM WIND GUST.

&&

FLEMING
Special weather statement, Jun 6, 10:30 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
1030 AM EDT MON JUN 6 2016

FLZ050-155-160-260-061515-
INLAND SARASOTA-PINELLAS-COASTAL MANATEE-COASTAL SARASOTA-
1030 AM EDT MON JUN 6 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SARASOTA...
NORTHWESTERN MANATEE AND CENTRAL PINELLAS COUNTIES...

AT 1029 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 16 MILES WEST OF HARBOR BLUFFS TO 11
MILES SOUTHWEST OF ANNA MARIA TO 21 MILES SOUTH OF GULF GATE ESTATES.
MOVEMENT WAS NORTH AT 30 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEARWATER...LARGO...SARASOTA...BRADENTON...PINELLAS PARK...SEMINOLE...
PALMETTO...FORT DESOTO PARK...SAINT PETERSBURG...DOWNTOWN SAINT
PETERSBURG...ST. PETERSBURG...ST. PETE BEACH...ANNA MARIA...RIDGE WOOD
HEIGHTS...TIERRA VERDE...KENSINGTON PARK...SAINT ARMANDS KEY...BAY PINES...
WEST BRADENTON AND MEMPHIS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

WATERSPOUTS ARE POSSIBLE IN THIS LINE OF THUNDERSTORMS AND MAY COME
ONSHORE AS A BRIEF TORNADO.

LAT...LON 2820 8289 2763 8256 2714 8233 2699 8247
      2751 8280 2771 8281 2785 8291
TIME...MOT...LOC 1429Z 191DEG 27KT 2791 8310 2739 8283 2695 8256

TF

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 8:30 PM EDTSpecial Marine WarningTBW60 min
Jun 5, 9:25 PM EDTSpecial Weather StatementTBWPinellas50 min
Jun 5, 11:21 PM EDTSpecial Weather StatementTBWManatee24 min
Jun 5, 11:31 PM EDTSpecial Marine WarningTBW59 min
Jun 6, 12:59 AM EDTSpecial Marine WarningTBW31 min
Jun 6, 1:46 AM EDTSpecial Marine WarningTBW29 min
Jun 6, 2:19 AM EDTSpecial Marine WarningTBW26 min
Jun 6, 2:36 AM EDTSpecial Weather StatementTBWSarasota24 min
Jun 6, 2:39 AM EDTTornado WarningTBWCharlotte, Lee21 min
Jun 6, 3:15 AM EDTSpecial Weather StatementTBWDeSoto45 min
Jun 6, 5:00 AM EDTCoastal Flood AdvisoryTBWCharlotte, Lee24 hr
Jun 6, 5:00 AM EDTRip Current StatementTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota35 hr
Jun 6, 5:00 AM EDTHigh Surf AdvisoryTBWCharlotte, Hillsborough, Lee, Manatee, Pinellas, Sarasota35 hr
Jun 6, 6:55 AM EDTSpecial Weather StatementTBWManatee50 min
Jun 6, 7:05 AM EDTSpecial Marine WarningTBW40 min
Jun 6, 10:30 AM EDTSpecial Weather StatementTBWPinellas, Sarasota45 min
Jun 6, 10:38 AM EDTRiver Flood WarningTBWDeSoto5 days
Jun 6, 10:38 AM EDTRiver Flood WarningTBWHillsborough41 hr
Jun 6, 10:38 AM EDTRiver Flood WarningTBWHillsborough3 days
Jun 6, 10:46 AM EDTAreal Flood AdvisoryTBWManatee, Sarasota119 min
Jun 6, 11:05 AM EDTSpecial Marine WarningTBW40 min
Jun 6, 11:15 AM EDTSpecial Weather StatementTBWHillsborough, Manatee, Pasco, Pinellas, Sarasota30 min
Jun 6, 1:41 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Lee94 min
Jun 6, 2:10 PM EDTSpecial Marine WarningTBW65 min
Jun 6, 2:58 PM EDTSpecial Marine WarningTBW62 min
Jun 6, 3:33 PM EDTSpecial Weather StatementTBWCharlotte, DeSoto, Hardee, Highlands, Lee, Manatee and 1 more117 min
Jun 6, 4:01 PM EDTSpecial Marine WarningTBW44 min
Jun 6, 4:06 PM EDTTornado Warning Tornado observedTBWLee11 min
Jun 6, 4:29 PM EDTTornado WarningTBWCharlotte, DeSoto9 min

Nearby

River Flood Warnings in Florida, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.